New Jersey, 2007

Winter Weather in New Jersey, February 2, 2007

February 2, 2007 · NWS PHI · 5 events in 5 counties and zones

A wintry mix of light freezing rain and sleet fell during the early morning of the 2nd across interior southeast New Jersey. Precipitation moved in shortly after midnight EST on the 2nd.

Where it happened

Every event with a place to put it; 5 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
5

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PHI wrote it up.

A wintry mix of light freezing rain and sleet fell during the early morning of the 2nd across interior southeast New Jersey. Precipitation moved in shortly after midnight EST on the 2nd. Temperatures slowly rose overnight and by 7 a.m. EST in the morning, it was warm enough for precipitation to fall as plain rain. Untreated roadways and walkways were slippery. Ice accretions were generally less than one tenth of an inch. The wintry mix of precipitation was caused by a low pressure system that developed over the southeastern United States on the 1st and moved northeast and passed well east of New Jersey on the morning of the 2nd. New Jersey was located along the northwestern edge of the precipitation shield.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Feb 1, 9:30 PM EST, 2 hours 30 minutes earlier.

Area forecast discussion, Feb 1, 9:30 PM EST, 2 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
930 PM EST THU FEB 1 2007

.UPDATE /REST OF TONIGHT/...
REALLY NOT A LOT OF CHANGE WITH THE 18Z SOLUTIONS IN TERMS OF QPF.
ABOUT A .10 IS FORECAST ACROSS THE DELAWARE VALLEY AND AROUND .20
CLOSER TO THE COAST.

I LOWERED POPS THIS EVENING, MORE SO ACROSS THE NORTHERN ZONES AND
PRETTY MUCH LEFT THE OVERNIGHT POPS IN TACT. ITS APPEARING THAT
THIS EVENT FROM AT LEAST THE DELAWARE VALLEY REGION SOUTH AND EAST
WILL BE MORE OF A HIGHER POP, LOWER QPF EVENT THAN ONCE EXPECTED.

WHAT WE REALLY NEED IS A GOOD WINTER EVENT TO GET EVERYONE
REACCLIMATED TO WINTER CONDITIONS...ESPECIALLY DRIVING. ITS NO
SECRET THAT WELL ISSUE ADVISORIES OR WARNINGS FOR AN EVENT THAT
MIGHT FALL SHORT OF NEEDED CRITERIA, BUT IS CONSIDERED THE FIRST ONE
OR EARLY IN THE SEASON. WELL DO THE SAME FOR A SMALLISH TYPE OF
EVENT THAT COULD OCCUR AT A HIGH IMPACT TIME. IN ESSENCE THIS IS
STILL THE CASE. EVEN THOUGH THE CALANDAR SAYS FEBRUARY 1ST, THE
EVENT TONIGHT NEEDS TO BE TREATED AS IF ITS DECEMBER 1ST. I GUESS
WHAT IM TRYING TO BE FRANK ABOUT IS, IF THE CWA RECEIVED A FOOT OF
SNOW ALREADY, WE PROBABLY WOULDNT HAVE THE AMOUNT OF HEADLINES WE
DO TONIGHT.

ACCUMULATIONS APPEAR TO BE AROUND AN INCH OR SO AT WORST, BUT I
CANT RULE OUT A PERIOD OF FROZEN OR FREEZING PRECIPITATION AND
BECAUSE THIS MIGHT AFFECT THE EARLY MORNING COMMUTE ON FRIDAY, THE
LOW END ADVISORY REMAINS POSTED.

IN TERMS OF THE METEOROLOGY AND NOT THE PSYCHOLOGY, THE H8
FRONTOGENESIS FIELDS ARE DOING THE BEST WITH WHATS CURRENTLY ON
RADAR. THIS SLUG OF CONVERGENCE DRIFTS NORTH OVERNIGHT AT THE SAME
TIME SOME OMEGA AND ISENTROPIC LIFT ARE FORECAST TO BE PRESENT.
WHILE NONE OF THESE PARAMETERS POINT TO HEAVY PRECIPITATION, THEY DO
SUGGEST A LIGHTER OR MODERATE (AT TIMES) TYPE OF EVENT.

KRUZDLO

&&

.UPDATE /AVIATION/...

AREA OF IFR WX IS SLOWLY CREEPING NORTH AND COVERS A WIDE AREA OF
THE MID ATLANTIC REGION, WHILE MVFR IS PRIMARILY OVER THE OHIO
VALLEY. OUR VFR WINDOW WILL BE CLOSING OVER THE NEXT COUPLE OF HOURS
AS SOME LIGHT ECHOES ARE MOVING INTO EASTERN MARYLAND ,DELAWARE AND
SNJ BUT PRIMARILY ALOFT. VAD WIND PROFILE GETTING A HIT AT TWO CLOUD
DECKS, ONE AT 11,000 FT AND THE OTHER AT 18,000 FT. WAITING FOR
WINDS TO TURN MORE SE AND PICKUP TO BRING IN SOME LO LVL MOISTURE.
WINDS IN THE DELAWARE BAY ARE LIGHT EXCEPT 13 KNTS IN THE CENTER OF
THE BAY. WILL SEND SOME UPDATED TAFS TO PUSH BACK THE IFR AN HOUR OR
TWO IN OUR SOUTHERN TAFS. FRZL ON THE DECK ALL AREAS.

EBERWINE

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM EST
     FRIDAY FOR PAZ067>071.

NJ...WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM EST
     FRIDAY FOR NJZ008>010-012>020-026-027.

     WINTER WEATHER ADVISORY UNTIL 9 AM EST FRIDAY FOR NJZ021>023.

DE...WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM EST
     FRIDAY FOR DEZ001.

     WINTER WEATHER ADVISORY UNTIL 9 AM EST FRIDAY FOR DEZ002.

     WINTER WEATHER ADVISORY UNTIL 7 AM EST FRIDAY FOR DEZ003.

MD...WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM EST
     FRIDAY FOR MDZ008.

     WINTER WEATHER ADVISORY UNTIL 9 AM EST FRIDAY FOR MDZ012-015.

     WINTER WEATHER ADVISORY UNTIL 7 AM EST FRIDAY FOR MDZ019-020.

MARINE...SMALL CRAFT ADVISORY FROM 5 AM FRIDAY TO 5 PM EST SATURDAY
     FOR ANZ452>455.

     SMALL CRAFT ADVISORY FROM 9 AM FRIDAY TO 5 PM EST SATURDAY FOR
     ANZ450-451.

&&

.SHORT TERM /TONIGHT THROUGH SATURDAY/...
IT HAS BEEN DECIDED BY THE DAYSHIFT TO CONTINUE THE WINTER WEATHER
ADVISORY FOR TONIGHT AND EARLY FRIDAY IN ITS CURRENT ITERATION,
DESPITE SIGNIFICANT CHANGES IN THE 12Z GFS MODEL WITH RESPECT TO
SURFACE LOW TRACK AND THERMAL PROFILES. THE REASONS ARE:

FIRST, THIS FORECASTER PREFERS THE GFS AND HAS LESS THAN STELLAR
CONFIDENCE IN THE WRF-NMM. WITH THE GFS FLIP-FLOPPING BETWEEN THE
00Z AND 12Z RUNS, WITH THE 12Z MUCH CLOSER TO THE NAM, IT WAS
DECIDED BY THE MIDNIGHT SHIFT TO ACCEPT MORE ROBUST POPS AND QPF
FURTHER NORTHWEST. WITH LOW CONFIDENCE IN WHICH IF ANY MODEL HAS A
HANDLE ON THE SPECIFICS, WE FEEL IT IS PRUDENT TO HEDGE MORE TOWARD
THE 00Z GFS RUN FOR BOTH LOW TRACK AND LOW LEVEL TEMPERATURE
PROFILES. THIS MOSTLY PRESERVES CONTINUITY, ALTHOUGH WE DID LOWER
QPF VALUES A BIT AND CONSEQUENT SNOW/SLEET AMOUNTS. ALSO, IT HAS
BEEN NOTED THAT THE BEST SKILL SCORES ARE FREQUENTLY ACHIEVED WITH
MODEL COMPROMISE DURING THE COOL SEASON.

SECONDLY, BOTH THE GFS AND THE NAM INDICATE SIGNIFICANT
FRONTOGENETIC FORCING OVER OUR CENTRAL AND NORTH-CENTRAL ZONES LATER
TONIGHT AND INTO FRIDAY MORNING, LENDING SOME CREDENCE AT LEAST TO
THE PREVIOUS GFS HANDLING OF THE SURFACE LOW PRESSURE CENTER. THIS
IS WHERE SNOW AMOUNTS OF 1 OR 2 INCHES WERE FORECAST. FURTHER SOUTH,
AND SOUTHEAST ESPECIALLY, ITS POSSIBLE THAT PRECIPITATION WILL BE
HEAVILY WEIGHTED TOWARD RAIN, AND SURFACE TEMPERATURES MAY STAY
ABOVE FREEZING AT MOST PLACES IN SOUTHERN DELAWARE AND THE SOUTHERN
PORTION OF OUR NORTHEASTERN MARYLAND ZONES, HOWEVER WE COULD NOT
RULE OUT A FEW POCKETS OF FREEZING RAIN EVEN HERE LATE TONIGHT.

THIRDLY, WE WANTED TO PRESERVE CONTINUITY IN THE FACE OF LOW
CONFIDENCE. ON A SCALE OF 1 TO 10, WITH 1 BEING ZERO, CONFIDENCE
REGISTERED AT ONLY A 3 TODAY.

MIXED PRECIPITATION WAS FORECAST FOR FRIDAY, POSSIBLY TRENDING
TOWARD SNOW AS COLDER AIR JUST OFF THE SURFACE ARRIVES IN THE
AFTERNOON FOR ANY LEFTOVER PRECIPITATION. ANOTHER TROUGH OF LOW
PRESSURE AND ATTENDANT SHORT WAVE APPEARS TO AFFECT THE AREA EARLY
FRIDAY NIGHT, BUT AGAIN WITH LOW CONFIDENCE, ONLY A CHANCE OF SNOW
WAS FORECAST AT THIS TIME, WITH THE HIGHEST POPS NORTH.

A DRY SATURDAY IS SHAPING UP AT THIS TIME SKY COVER WAS IN QUESTION
FOR SATURDAY, AND WE MAY HAVE GONE TOO PESSIMISTIC WITH THE PARTLY
SUNNY FORECAST.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
LOW CONFIDENCE EXISTS IN THE LONGER TERM. NO BIG STORMS ARE
FORESEEN, BUT MONDAYS LOW ON YESTERDAYS GFS HAS MORPHED INTO A
WEAKER AFFAIR PASSING FURTHER TO THE SOUTH. WE KEPT IN A CHANCE
OF FLURRIES FOR THE AREA FOR MONDAY. HPC GUIDANCE CONTINUES TO SHOW
SOME POPS FOR TUESDAY, AS FROM YESTERDAY, SO WE ADDED IN A CHANCE OF
SNOW SHOWERS. WEDNESDAY, THE CHANCE OF SNOW SHOWERS WAS CONTINUED
ONLY FOR THE FAR NORTHWESTERN ZONES IN A LAKE-EFFECT REGIME.

THE SAME COULD HAVE BEEN DONE FOR THURSDAY, AND IN FACT WE
CONSIDERED ADDING IN SNOW SHOWERS FOR MOST AREAS DUE TO THE
APPARENTLY STRONG UPPER TROUGH PASSING THROUGH THE AREA BUT, WITH
CONFIDENCE SO LOW THAT FAR OUT IN TIME, WE ACCEPTED DRY HPC
GUIDANCE.

AGAIN, THE COLDEST WEATHER OF THE WINTER APPEARS TO BE EARLY NEXT
WEEK, AND THIS IS LIKELY TO BE THE BIG STORY AFTER THIS CURRENT
WEATHER-MAKER AND DURING THIS WEEKEND. HPC GUIDANCE TEMPERATURES
WERE ACCEPTED AND USED.

&&

.AVIATION...
THE SHORT WAVE THAT HELPED ENHANCE/DEVELOP THE SHSN IN OUR TERMINAL
AREA THIS MRNG WAS EXITING E. ASIDE FROM MIV AND ACY, THERE NOW WILL
BE A LULL IN THE PCPN THRU THE EVE. AT MIV AND ACY THIS BREAK SHLD
ARRIVE LATER THIS AFTN. A BREAK IN PCPN CONTS BASED ON UPSTREAM
RADARS. THE LOCAL PHL AREA MIGHT HAVE SOME MVFR CIGS TAFTN UNTIL THE
SNOW INDUCED AIR MASS DRIES A BIT. SO FOR MOST OF THE EVE VFR CONDS
ARE FCSTD THRUT OUR TERMINAL REGION. CONDS WILL GO DOWNHILL AFTER
MIDN AND CONFID IS NOT HIGH WRT TO PCPN TYPE. AIR MASS INIT LOOKS
WILL BE COLD ENUF FOR SNOW ALL AREAS. AS THIS MRNG ATTESTED, IT DOES
NOT TAKE MUCH FOR IFR VSBYS AND WE ARE CONFID THIS WILL OCR OVRNGT.
ONSHR FLOW IS FCSTD TO BE MORE NE THAN E OR SE AND THIS WILL SAVE
MIV AND ACY, BUT BE MORE PROBLEMATIC FOR THE LOCAL PHL AIRPORTS.
WARM AIR IS FCSTD TO ARRIVE ALF AND THIS WOULD CHANGE THE SNOW TO
SLEET OR FREEZING RAIN TWD MRNG. WE ACCEPTED A 00Z/12Z GFS POSN
COMPROMISE FOR THE LOW. THUS WE ADJUSTED THE THERMAL AND PCPN FIELDS
WWD BY ABT 30 MILES, THIS WOULD TAKE THE LOCAL PHL AIRPORTS (OTHER
THAN TTN) ABOVE FREEZING AT THE SFC RIGHT AROUND 12Z. PTYP IN RDG
AND ABE WILL BE ALL SNOW, BUT CONFID IS LOWER AS TO WHETHER PCPN CAN
BACK THAT FAR WWD WITH RDG HAVING THE LOWEST CONFID ABT PCPN
OCCURRENCE. CONDS SHLD IMPROVE DURG THE MRNG AS THE LOW PULLS AWAY.
EXPECT CIGS TO BE MVFR BY MID MORNING AND VFR BY THE END OF THE FCST
PERIOD.

&&

.MARINE...
SCA WILL BE ISSUED WITH THIS PKG. EVEN IF THE WINDS DO NOT COME TO
FRUITION, THE NERLY FETCH SHOULD RAISE SEAS INTO SCA CRIT ON FRI
ALONG THE COASTAL AREAS, FIRST OUR SOUTHERN COASTAL WATERS AND LATER
IN OUR NORTHERN COASTAL WATERS. THEN OUR DELAWARE BAY COASTAL WATERS
MIGHT ALSO NEED A SCA IN THE INCREASING NW FLOW STARTING FRI NGT.
SINCE THIS IS STILL A THIRD PERIOD STARTING EVENT, WE WILL HOLD OFF
FOR NOW TIL CONFID BECOMES HIGHER. WINDS SHLD DIMINISH BLO SCA CRIT
FOR A SMALL PERIOD LATE SAT AFTN OR SAT EVE BEFORE RAMPING UP AGAIN
BEHIND THE NEXT CFP LATER SAT NGT INTO SUN. WITH AN UNSEASONABLY
COLD ARCTIC AIR MASS FOR ERLY NEXT WEEK, THE NW FLOW IN THIS AIR
MASS WILL BE CLOSE TO SCA CRIT ON MON AND TUE. THERE WILL ALSO BE
SOME ICING ISSUES ALSO.

&&

.TIDES...
WE WILL ISSUE A COASTAL FLOOD STATEMENT ABOUT THE PSBLTY FOR SOME
MINOR TIDAL FLOODING WITH THE MORNING HIGH TIDE. IT IS A CONFLUENCE
OF EVENTS THAT ARE MAKING THIS POTENTIAL: THE FULL MOON, ITS THE
HIGHER OF THE TWO ASTRONOMIOCAL HIGH TIDES OF THE DAY AND THERE IS
BETTER AGREEMENT BTWN THE WRF-NMM AND GFS ABOUT A DEEPER, MORE
CONSOLIDATED LOW PRES E OF THE CSTL WATERS COME FRI MRNG. THIS SHLD
ONLY BE A ONE TIDE CYCLE EVENT, OR PTNL EVENT, AS THE LOW PRES IS
FCSTD TO MOVE QUITE RAPIDLY NEWD

&&

SHORT TERM/LONG TERM...
AVIATION/MARINE/TIDES...TFG
Hazardous weather outlook, Feb 1, 5:19 AM EST, 18 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
519 AM EST THU FEB 1 2007

NJZ001-007-PAZ054-055-060>062-021030-
SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
519 AM EST THU FEB 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN
PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND
NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

DEZ001>003-MDZ008-012-015-019-020-NJZ008>010-012>023-026-027-
PAZ067>071-021030-
NEW CASTLE-KENT DE-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-
TALBOT-CAROLINE-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-
DELAWARE-PHILADELPHIA-
519 AM EST THU FEB 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN
PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND
NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT FOR THIS EVENING THROUGH
FRIDAY MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

MIXED PRECIPITATION WILL LINGER INTO FRIDAY MORNING BEFORE ENDING,
OTHERWISE, NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

ANZ430-431-450>455-DEZ004-NJZ024-025-021030-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
519 AM EST THU FEB 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN
PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND
NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Feb 1, 9:54 PM EST, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
954 PM EST THU FEB 1 2007

NJZ001-007-PAZ054-055-060>062-021000-
SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...JIM THORPE...
STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...EASTON
954 PM EST THU FEB 1 2007

...SOME LIGHT SNOW EXPECTED OVERNIGHT TONIGHT THROUGH FRIDAY NIGHT...

AN AREA OF LOW PRESSURE WILL DEVELOP NEAR THE SOUTHEAST ATLANTIC
COAST, WHILE A SECOND AREA OF LOW PRESSURE DEVELOPS NEAR THE
GREAT LAKES REGION. THE FIRST LOW PRESSURE SYSTEM WILL MOVE TOWARD
THE NORTHEAST AND BE OFF THE NEW JERSEY COAST FRIDAY MORNING. THE
SECOND LOW PRESSURE SYSTEM WILL MOVE OUT OF THE GREAT LAKES REGION
AND INTO CANADA LATE FRIDAY, BRINGING WITH IT A COLD FRONT THAT WILL
CROSS THE REGION FRIDAY AFTERNOON INTO FRIDAY EVENING. SOME LIGHT
SNOW IS EXPECTED OVERNIGHT TONIGHT, WITH A POSSIBLE BREAK DURING THE
DAY FRIDAY. ANOTHER SHOT OF SNOW IS LIKELY LATE FRIDAY AFTERNOON AND
EVENING. TOTAL SNOW ACCUMULATIONS MAY AMOUNT TO 1 TO 2 INCHES ACROSS
THE AREA.

ANYONE WHO WILL BE TRAVELING IS URGED TO USE CAUTION WHILE DRIVING
AS ROAD CONDITIONS CAN BECOME HAZARDOUS WITH LITTLE OR NO WARNING.
ALSO, VISIBILITIES COULD DROP TO A HALF MILE OR LESS IN AREAS OF
ENHANCED SNOWFALL.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR YOUR FAVORITE MEDIA
OUTLET FOR FURTHER UPDATES ON THIS DEVELOPING WINTER WEATHER
SITUATION.

KRUZDLO

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

5 winter weather. Local standard time, as filed.

Winter Weather, Cumberland

When
February 2, 12:00 AM EST to 7:00 AM EST
Where
Cumberland forecast zone
Reported by
Trained Spotter
Coordinates
39.328, -75.129 (the zone’s center; the record gives no point)

Winter Weather, Salem

When
February 2, 1:00 AM EST to 7:00 AM EST
Where
Salem forecast zone
Reported by
Trained Spotter
Coordinates
39.577, -75.358 (the zone’s center; the record gives no point)

Winter Weather, Western Atlantic

When
February 2, 2:00 AM EST to 7:00 AM EST
Where
Western Atlantic forecast zone
Reported by
Trained Spotter
Coordinates
39.469, -74.634 (the zone’s center; the record gives no point)

Winter Weather, Camden

When
February 2, 2:00 AM EST to 7:00 AM EST
Where
Camden forecast zone
Reported by
Trained Spotter
Coordinates
39.804, -74.960 (the zone’s center; the record gives no point)

Winter Weather, Gloucester

When
February 2, 2:00 AM EST to 7:00 AM EST
Where
Gloucester forecast zone
Reported by
Trained Spotter
Coordinates
39.717, -75.142 (the zone’s center; the record gives no point)

What these are

Winter Weather
Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Jersey in 2007Every state in 2007This day in weather historyWarnings in New Jersey, February 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 14623, 14620, 6877, 14621, 14622.